MathSciNet Relay Station
MathSciNet bibliographic data
MR1820940 26A51 (39B72)
Páles, Zsolt Bernstein-Doetsch-type results for general functional inequalities. Dedicated to Professor Zenon Moszner on the occasion of his seventieth birthday. Rocznik Nauk.-Dydakt. Prace Mat. No. 17 (2000), 197–206.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement